[Home ] [Archive]   [ فارسی ]  
:: Main Online Submission Archive Current Issue In Press ::
:: Volume 11, Issue 1 (Mar 2009) ::
ZJRMS 2009, 11(1): 0-0 Back to browse issues page
Antimicrobial resistance of Shigella species isolated from diarrheal patients in
M Ghoryshi , A Borji , A Naghavi , M Zangiabadi , M Bokaeian
Abstract:   (6705 Views)
This article has no abstract.
     
Type of Study: Research |
Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghoryshi M, Borji A, Naghavi A, Zangiabadi M, Bokaeian M. Antimicrobial resistance of Shigella species isolated from diarrheal patients in . ZJRMS. 2009; 11 (1)
URL: http://zjrms.ir/article-1-402-en.html


Volume 11, Issue 1 (Mar 2009) Back to browse issues page
Zahedan Journal of Research in Medical Sciences
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 3742